# SDR DALA2019102986245

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5640, L/P 1333163) CORROSION ON LOWER SKIN BTW STA. WS200 TO WS204 BTW L-5 TO L-6 AT RH WING. (AD). CORRECTIVE ACTION: (CORROSION LEVEL 1) SKIN WAS REPAIRED PER ER/A 582276-14 REV: ORIGINAL.
